# SDR REXA2019060419794

- Difficulty date: May 19, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670319861
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON CAP ANGL
E IN STA. FS= 319 TO FS= 349 AND 44RBL AT GALLEY SERVICE DOOR LOWER SI
LL, FWD WET AREA. (W1) (CPAX)                                         
"
"LEVEL CORROSION 2. CAP ANGLE IN STA. FS= 319 TO FS= 349 AND 44RBL AT G
ALLEY SERVICE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER CRJ-900 S
RM 51-42-06-001-001-A01 PAR 6 AND CRJ900 SRM 51-42-20-001-001-A01 PAR.
 6.                                                                   
"
